| Model Number |
DAT315 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Corneal Edema (1791); Headache (1880); Inflammation (1932); Visual Impairment (2138)
| Date of Event |
07/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that following a cataract extraction with an intraocular lens (iol) implant procedure, the patient experienced decreased best corrected visual acuity (bcva).Additional information was received stating that on post-op day 1, the patient experienced vision limited by edema and inflammation and used antibiotic and steroid medication.One week later, the post-op patient was doing well and finished with antibiotic steroid medication, but experienced migraines.
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.There are no other complaints in this lot.The product investigation could not identify a root cause for the reported complaint.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The manufacturer internal reference number is: (b)(4).